MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER

BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER
Model Number 3300
Medical Device Problem Codes Defective Device (2588); Application Program Problem (2880)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This programmer was thoroughly inspected and analyzed upon receipt.Detailed analysis determined the error codes seen in the field were the result of a software issue.It was determined the code indicated the software update was not downloaded and installed by the programmer properly.The software was reloaded to correct this issue.Similar product behavior has been seen previously, and analysis of those occurrences determined this software issue may result when the model 3300 programmer is attempting to perform an action against a specific feature in the programmer's control center (e.G., multiple application utility or mau) that is no longer available as it was already terminated.This can happen when the programmer is shut down or when "quick starting" another pulse generator (pg) application.This unanticipated event sequence results in the display of an error code, as was seen in this particular case, and the need to restart the programmer to clear the error.
 
Event or Problem Description
It was reported that this integrated programmer displayed an error code message which was happened several times after restarting.Boston scientific technical services (ts) stated that the cause was a hardware issue involving the electrocardiogram (ecg) board.Ts discussed programmer must be returned for repair.This programmer remains in service.No patient involvement reported.Additional information indicated that the programmer exhibited an error code stating that the pacing system analyzer (psa) encountered an unrecoverable error and pacing output may not be available.Rebooting was performed; however it was not successful.Later after an hour, this prm had normal function to include accessing the psa.
 
Additional Manufacturer Narrative
Amendment: this event is no longer reportable.Please disregard report 2124215-2025-17949.
 
Event or Problem Description

Brand Name
LATITUDE PROGRAMMING SYSTEM
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
PLEXUS ELECTRONICA S DE RL DE CV
paseo del norte no
4640 guadalajara
zapopan, jal 45010
MX   45010
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key21678438
Report Number2124215-2025-17949
Device Sequence Number12824265
Product Code OSR
UDI-Device Identifier00802526610110
UDI-Public00802526610110
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3300
Device Catalogue Number3300
Device Lot Number010750
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2025
Supplement Date Received by Manufacturer03/27/2025
Initial Report FDA Received Date03/24/2025
Supplement Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown